# SDR AALA201710319014

- Difficulty date: September 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: T52487
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE OF RUDDER SIDE SHELL HONEYCOMB STRUCTURE HAS EVIDENCE OF TRAPPED WATER AROUND THE NR 3 HOISTING POINT BETWEEN RUDDER HINGE 6 AND RUDDER HINGE 8, 15.74" FROM THE TRAILING EDGE. REPAIRED RUDDER PER EA 273974.
